# SDR AALA20040558

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY FLOOD LIGHT AT G2 GALLEY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY FLOOD LIGHT AT G2 GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
